Yuri Rabinovich
Title
Cited by
Cited by
Year
The geometry of graphs and some of its algorithmic applications
N Linial, E London, Y Rabinovich
Combinatorica 15 (2), 215-245, 1995
11041995
Cuts, Trees and ℓ1-Embeddings of Graphs
A Gupta, I Newman, Y Rabinovich, A Sinclair
Combinatorica 24 (2), 233-269, 2004
1832004
A computational view of population genetics
Y Rabani, Y Rabinovich, A Sinclair
Random Structures & Algorithms 12 (4), 313-334, 1998
1151998
Lower bounds on the distortion of embedding finite metric spaces in graphs
Y Rabinovich, R Raz
Discrete & Computational Geometry 19 (1), 79-94, 1998
1121998
Quadratic dynamical systems (preliminary version)
Y Rabinovich, A Sinclair, A Wigderson
FOCS, 304-313, 1992
861992
Approximation algorithms for low-distortion embeddings into low-dimensional spaces
M Badoiu, K Dhamdhere, A Gupta, Y Rabinovich, H Räcke, R Ravi, ...
SODA 5, 119-128, 2005
842005
Embedding k-outerplanar graphs into l1
C Chekuri, A Gupta, I Newman, Y Rabinovich, A Sinclair
SIAM Journal on Discrete Mathematics 20 (1), 119-136, 2006
652006
A lower bound on the distortion of embedding planar metrics into Euclidean space
I Newman, Y Rabinovich
Proceedings of the eighteenth annual symposium on Computational geometry, 94-96, 2002
612002
An Analysis of a Simple Genetic Algorithm.
Y Rabinovich, A Wigderson
ICGA, 215-221, 1991
601991
On average distortion of embedding metrics into the line and into L1
Y Rabinovich
Proceedings of the thirty-fifth annual ACM symposium on Theory of computing …, 2003
492003
Techniques for bounding the convergence rate of genetic algorithms
Y Rabinovich, A Wigderson
Random Structures & Algorithms 14 (2), 111-138, 1999
351999
On complexity of the subpattern problem
S Ahal, Y Rabinovich
SIAM Journal on Discrete Mathematics 22 (2), 629-649, 2008
292008
Witness sets for families of binary vectors
E Kushilevitz, N Linial, Y Rabinovich, M Saks
Journal of Combinatorial Theory, Series A 73 (2), 376-380, 1996
281996
On Multiplicative -Approximations and Some Geometric Applications
I Newman, Y Rabinovich
SIAM Journal on Computing 42 (3), 855-883, 2013
262013
On the boolean-width of a graph: Structure and applications
I Adler, BM Bui-Xuan, Y Rabinovich, G Renault, JA Telle, M Vatshelle
International Workshop on Graph-Theoretic Concepts in Computer Science, 159-170, 2010
262010
Local versus global properties of metric spaces
S Arora, L Lovász, I Newman, Y Rabani, Y Rabinovich, S Vempala
SODA 6, 41-50, 2006
242006
Testing for forbidden order patterns in an array
I Newman, Y Rabinovich, D Rajendraprasad, C Sohler
Random Structures & Algorithms 55 (2), 402-426, 2019
172019
On dominatedl 1 metrics
J Matoušek, Y Rabinovich
Israel Journal of Mathematics 123 (1), 285-301, 2001
172001
Binary jumbled pattern matching via all-pairs shortest paths
D Hermelin, GM Landau, Y Rabinovich, O Weimann
arXiv preprint arXiv:1401.2065, 2014
162014
On average distortion of embedding metrics into the line
Y Rabinovich
Discrete & Computational Geometry 39 (4), 720-733, 2008
142008
The system can't perform the operation now. Try again later.
Articles 1–20